# SDR SB08002

- Difficulty date: January 17, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE ESCAPE PATH EMERGENCY LIGHTS AT SEAT ROWS 18, 19 AND 24 INOPERATIVE AND THE EMERGENCY EXIT LIGHT AT SEAT ROW 6 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE 8 INCHES FROM LIGHT AT SEAT ROW 6 PER SWPWM 20-30-12, REPLACED A BROKEN SPLICE AT SEAT ROW 24 PER SWPM 20-30-12 AND RECONNECTED A DISCONNECTED PLUG FOR SEAT ROWS 18 AND 19.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
